# SDR SWAA2022081240362

- Difficulty date: August 10, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 43,673 hours, 26,476 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stud
- Condition: Missing
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HANDLE STUD IS MISSING / [01] INSTALLED MISSING STUD REF AMM 52-31-14
